# SDR ABXA030374

- Difficulty date: September 9, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 51,014 hours, 41,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995773914
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED, FS 1021 AT LONGERON 14 RIGHT.  REPLACED SECTION OF SHEAR TIE IAW DC-9 SRM.
